# SDR FDEA201503030638

- Difficulty date: March 3, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 864 hours, 36,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR SLIDE 1L DOES NOT TEST.  RELEASED FOR SERVICE IAW MEL 25-61-01 CATEGORY C.  EVAC SLIDE REMOTE PRESS INDICATOR INOPERATIVE IAW MEL 25-61-01.  VERIFY & RECORD IN THE AML, EVAC SLIDE SYS PRESS ONCE EACH FLIGHT DAY.  R & R LIGHT BULBS.  FOUND PUSH SOCKET FALLING APART NEEDS TO BE REPLACED.  APPLIED MEL
